# SDR SRXR201808260035

- Difficulty date: August 26, 2018
- Submitted: August 26, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6062508
- Part serial: GAC026
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE OUTER SKIN WAS DELAMINATED AROUND PANEL 643CT.  ACCOMPLISHED A REPAIR IAW EA 011-5750-52-A7381 I/R.
